# SDR CALA2014012400111

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 46,144 hours, 17,218 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR BEAM AT STATION 986.5 HAS CORROSION ON TOP CAP LBL 10 - 50 & RBL 20 - 50.  R & R CORRODED GALLEY FLOOR BEAM AT STATION 986.5, LBL 54 TO RBL 54 WITH NEW FLOOR BEAM PART 147A5506-8.
